{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2025,10,10]],"date-time":"2025-10-10T00:46:03Z","timestamp":1760057163100,"version":"build-2065373602"},"reference-count":7,"publisher":"Elsevier BV","issue":"8","license":[{"start":{"date-parts":[[2010,10,1]],"date-time":"2010-10-01T00:00:00Z","timestamp":1285891200000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/tdm\/userlicense\/1.0\/"},{"start":{"date-parts":[[2010,10,1]],"date-time":"2010-10-01T00:00:00Z","timestamp":1285891200000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/legal\/tdmrep-license"}],"content-domain":{"domain":["clinicalkey.com","clinicalkey.com.au","clinicalkey.es","clinicalkey.fr","clinicalkey.jp","elsevier.com","sciencedirect.com"],"crossmark-restriction":true},"short-container-title":["The American Journal of Emergency Medicine"],"published-print":{"date-parts":[[2010,10]]},"DOI":"10.1016\/j.ajem.2010.01.009","type":"journal-article","created":{"date-parts":[[2010,5,3]],"date-time":"2010-05-03T02:29:22Z","timestamp":1272853762000},"page":"985.e1-985.e2","update-policy":"https:\/\/doi.org\/10.1016\/elsevier_cm_policy","source":"Crossref","is-referenced-by-count":3,"title":["Lingual hematoma due to streptokinase in a patient with acute myocardial infarction"],"prefix":"10.1016","volume":"28","author":[{"given":"Ahmet","family":"Kaya","sequence":"first","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Serkan","family":"Ordu","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Enver Sinan","family":"Albayrak","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Mesut","family":"Aydin","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Ismail","family":"Erden","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Hakan","family":"Ozhan","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"78","reference":[{"key":"10.1016\/j.ajem.2010.01.009_bib1","first-page":"307","article-title":"Uvula hematoma: an unusual complication of streptokinase","volume":"89","author":"Gill","year":"1999","journal-title":"Anesth Analg"},{"key":"10.1016\/j.ajem.2010.01.009_bib2","doi-asserted-by":"crossref","first-page":"140","DOI":"10.4103\/0971-9784.37941","article-title":"Uvula haematoma: a rare complication after thrombolysis and intensive anti-platelet treatment","volume":"10","author":"Kayrak","year":"2007","journal-title":"Ann Card Anaesth"},{"key":"10.1016\/j.ajem.2010.01.009_bib3","doi-asserted-by":"crossref","first-page":"205","DOI":"10.1136\/hrt.74.2.205","article-title":"Lingual haematoma after treatment with alteplase (recombinant tissue plasminogen activator) for acute myocardial infarction","volume":"74","author":"McMechan","year":"1995","journal-title":"Heart"},{"key":"10.1016\/j.ajem.2010.01.009_bib4","doi-asserted-by":"crossref","first-page":"815","DOI":"10.1136\/emj.2006.038737","article-title":"Case of the month: a case of airway obstruction following tenecteplase administration","volume":"23","author":"Kirkham","year":"2006","journal-title":"Emerg Med J"},{"key":"10.1016\/j.ajem.2010.01.009_bib5","doi-asserted-by":"crossref","first-page":"1573","DOI":"10.1213\/00000539-199912000-00050","article-title":"Lingual hematoma as a potential cause of upper airway obstruction","volume":"89","author":"Kaynar","year":"1999","journal-title":"Anesth Analg"},{"key":"10.1016\/j.ajem.2010.01.009_bib6","doi-asserted-by":"crossref","first-page":"417","DOI":"10.1111\/j.1365-2044.1994.tb03477.x","article-title":"Lingual hematoma following treatment with streptokinase and heparin: anesthetic management","volume":"49","author":"Williams","year":"1994","journal-title":"Anaesthesia"},{"key":"10.1016\/j.ajem.2010.01.009_bib7","doi-asserted-by":"crossref","first-page":"922","DOI":"10.1111\/j.1365-2044.1994.tb04289.x","article-title":"Lingual hematoma following streptokinase therapy","volume":"49","author":"Eggers","year":"1994","journal-title":"Anaesthesia"}],"container-title":["The American Journal of Emergency Medicine"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S0735675710000112?httpAccept=text\/xml","content-type":"text\/xml","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S0735675710000112?httpAccept=text\/plain","content-type":"text\/plain","content-version":"vor","intended-application":"text-mining"}],"deposited":{"date-parts":[[2025,10,9]],"date-time":"2025-10-09T15:15:01Z","timestamp":1760022901000},"score":1,"resource":{"primary":{"URL":"https:\/\/linkinghub.elsevier.com\/retrieve\/pii\/S0735675710000112"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2010,10]]},"references-count":7,"journal-issue":{"issue":"8","published-print":{"date-parts":[[2010,10]]}},"alternative-id":["S0735675710000112"],"URL":"https:\/\/doi.org\/10.1016\/j.ajem.2010.01.009","relation":{},"ISSN":["0735-6757"],"issn-type":[{"type":"print","value":"0735-6757"}],"subject":[],"published":{"date-parts":[[2010,10]]},"assertion":[{"value":"Elsevier","name":"publisher","label":"This article is maintained by"},{"value":"Lingual hematoma due to streptokinase in a patient with acute myocardial infarction","name":"articletitle","label":"Article Title"},{"value":"The American Journal of Emergency Medicine","name":"journaltitle","label":"Journal Title"},{"value":"https:\/\/doi.org\/10.1016\/j.ajem.2010.01.009","name":"articlelink","label":"CrossRef DOI link to publisher maintained version"},{"value":"article","name":"content_type","label":"Content Type"},{"value":"Copyright \u00a9 2010 Published by Elsevier Inc.","name":"copyright","label":"Copyright"}]}}